BibTeX record journals/coap/GowdaT99

download as .bib file

@article{DBLP:journals/coap/GowdaT99,
  author    = {M. Seetharama Gowda and
               Mohamed A. Tawhid},
  title     = {Existence and Limiting Behavior of Trajectories Associated with P0-equations},
  journal   = {Comp. Opt. and Appl.},
  volume    = {12},
  number    = {1-3},
  pages     = {229--251},
  year      = {1999},
  url       = {https://doi.org/10.1023/A:1008688302346},
  doi       = {10.1023/A:1008688302346},
  timestamp = {Wed, 17 Jul 2019 17:08:57 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/GowdaT99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics